Alert archive / Minnesota / River Flood Warnings in 2007

River Flood Warning 19, NWS La Crosse, WI

August 18, 2007Olmsted County, Minnesota

NWS La Crosse, WI issued this river flood warning at Aug 18, 2007, 11:15 PM CDT for Olmsted County, Minnesota. It took effect at Aug 18, 2007, 11:37 PM CDT. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Aug 18, 2007, 11:15 PM CDT (04:15 UTC)
In effect from
Aug 18, 2007, 11:37 PM CDT
Expired
Aug 19, 2007, 10:34 AM CDT
In force
11 hr
Issued by
NWS La Crosse, WI
Flood severity
Minor

County Olmsted County, MN

The radar

The La Crosse radar (KARX), 99 km from the middle of the area, began a volume at 04:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Silver Creek (MN) near Rochester (ROCM5).

Action stage
17 ft
Minor stage
21 ft
Moderate stage
23 ft
Major stage
25 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05372950, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KARX 190415
FLWARX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE LA CROSSE WI 
1115 PM CDT SAT AUG 18 2007

...THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING LOCATIONS...

  ALONG SILVER CREEK AT ROCHESTER - SILVER CREEK AFFECTING OLMSTED
COUNTY

  ALSO ALONG CASCADE CREEK AT ROCHESTER - CASCADE CREEK AFFECTING
OLMSTED COUNTY

...MODERATE FLOODING IS FORECAST...


HEAVY RAIN ACROSS THE AREA IS EXPECTED TO CAUSE RIVER LEVELS TO RISE
ABOVE FLOOD STAGE. HERE IS THE LATEST STAGE AND FORECAST INFORMATION.


SAFETY MESSAGE...

IF YOU LIVE IN A THREATENED AREA...BE ALERT FOR HIGH OR RISING 
WATER...AND BE READY TO MOVE TO HIGHER GROUND IF NECESSARY.

DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO 
FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY 
VEHICLES. TURN AROUND...DONT DROWN.

STAY TUNED TO YOUR FAVORITE SOURCE OF WEATHER INFORMATION...INCLUDING
NOAA WEATHER RADIO...FOR LATER STATEMENTS.

FOR THIS...AND A WEALTH OF OTHER RIVER AND WEATHER INFORMATION...
VISIT OUR WEBSITE AT  WEATHER.GOV/LACROSSE 

MNC109-191415-
/O.NEW.KARX.FL.W.0019.070819T0437Z-070819T2257Z/
/ROCM5.1.ER.070819T0437Z.070819T0700Z.070819T1057Z.UU/
1115 PM CDT SAT AUG 18 2007

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SILVER CREEK AT ROCHESTER - SILVER CREEK.
* FROM THIS EVENING UNTIL SUNDAY AFTERNOON.
* AT 10 PM SATURDAY THE STAGE WAS 17.7 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 21.0 FEET. 
* FORECAST TO RISE ABOVE FLOOD STAGE BY LATE SATURDAY EVENING AND 
  CONTINUE TO RISE TO NEAR 22.8 FEET BY EARLY SUNDAY MORNING. 
  THE RIVER WILL FALL BELOW FLOOD STAGE BY SUNDAY AFTERNOON.

$$

MNC109-191415-
/O.NEW.KARX.FL.W.0020.070819T0415Z-070819T2323Z/
/RCCM5.2.ER.070819T0359Z.070819T0600Z.070819T1123Z.UU/
1115 PM CDT SAT AUG 18 2007

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A 

* FLOOD WARNING FOR 
  THE CASCADE CREEK AT ROCHESTER - CASCADE CREEK.
* FROM THIS EVENING UNTIL SUNDAY EVENING.
* AT 10 PM SATURDAY THE STAGE WAS 12.2 FEET. 
* MODERATE FLOODING IS FORECAST. 
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST TO RISE ABOVE FLOOD STAGE BY LATE SATURDAY EVENING AND 
  CONTINUE TO RISE TO NEAR 17.7 FEET BY EARLY SUNDAY MORNING. 
  THE RIVER WILL FALL BELOW FLOOD STAGE BY SUNDAY AFTERNOON.
* AT 10.0 FEET...WATER BEGINS TO COVER THE SIDEWALK UNDER THE 7TH 
  STREET BRIDGE. 

$$
1 follow-up statement
000 
WGUS83 KARX 191534
FLSARX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1034 AM CDT SUN AUG 19 2007
 
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING LOCATIONS...
 
  TURKEY RIVER AT ELKADER AFFECTING CLAYTON COUNTY
 
  TURKEY RIVER AT GARBER AFFECTING CLAYTON COUNTY
 
  SILVER CREEK AT ROCHESTER AFFECTING OLMSTED COUNTY
 
.RIVER LEVELS HAVE FALLEN BELOW FLOOD STAGE AT THESE
LOCATIONS...THEREFORE THE FLOOD WARNING HAS BEEN CANCELLED.

THIS WILL BE THE LAST STATEMENT ISSUED FOR THIS EVENT FOR LOCATIONS 
LISTED ABOVE.


MNC109-191604-
/O.CAN.KARX.FL.W.0019.000000T0000Z-070819T2257Z/
/ROCM5.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
1034 AM CDT SUN AUG 19 2007

THE FLOOD WARNING IS CANCELLED FOR
  THE SILVER CREEK AT ROCHESTER - SILVER CREEK.
* AT 09AM SUNDAY THE STAGE WAS 17.9 FEET. 
* FLOOD STAGE IS 21.0 FEET. 
* THE RIVER CRESTED AT 20.64 FEET AT 315 AM THIS MORNING
AND WATER LEVELS ARE NOW RECEEDING.

$$

IAC043-191604-
/O.CAN.KARX.FL.W.0014.000000T0000Z-070822T1320Z/
/EKDI4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1034 AM CDT SUN AUG 19 2007

THE FLOOD WARNING IS CANCELLED FOR
  THE TURKEY RIVER AT ELKADER.
* AT 09AM SUNDAY THE STAGE WAS 5.9 FEET. 
* FLOOD STAGE IS 12.0 FEET. 
* THE LATEST FORECAST IS SHOWING THE RIVER RISING TO A
CREST NEAR 11.5 FEET...WHICH IS BELOW FLOOD STAGE. THEREFORE
THE FLOOD WARNING HAS BEEN CANCELLED.

$$

IAC043-191604-
/O.CAN.KARX.FL.W.0015.000000T0000Z-070822T0837Z/
/GRBI4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1034 AM CDT SUN AUG 19 2007

THE FLOOD WARNING IS CANCELLED FOR
  THE TURKEY RIVER AT GARBER.
* AT 09AM SUNDAY THE STAGE WAS 7.3 FEET. 
* FLOOD STAGE IS 17.0 FEET. 
* THE LATEST FORECAST IS SHOWING THE RIVER RISING TO A
CREST NEAR 14.3 FEET...WHICH IS BELOW FLOOD STAGE. THEREFORE
THE FLOOD WARNING HAS BEEN CANCELLED.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this river flood warning went out at Aug 18, 9:05 PM CDT, 2 hours 10 minutes earlier.

Area forecast discussion, Aug 18, 9:05 PM CDT, 2 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
905 PM CDT SAT AUG 18 2007

.UPDATE...

THUNDERSTORMS CONTINUE TO GENERATE NORTH OF THE IOWA WARM FRONT
FROM SOUTHWEST WISCONSIN ACROSS SOUTHERN MINNESOTA TO NORTH OF
SIOUX FALLS SOUTH DAKOTA. THIS AREA OF RAIN CONTINUES TO MOVE
EAST/SOUTHEAST AND IS EXPECTED TO TRAIN OVER THE SAME AREAS
OVERNIGHT. WITH THE ACTIVITY OVER SOUTHERN MINNESOTA A LITTLE
FARTHER NORTH THAN EARLIER ANTICIPATED WILL EXPAND THE WATCH A
LITTLE TO THE NORTH AS WELL.

04

&&

.PREV DISCUSSION... /ISSUED 245 PM CDT SAT AUG 18 2007/

SHORT TERM...TONIGHT THROUGH TUESDAY

FORECAST FOCUS IS ON THE EXPECTED RAIN...ALONG WITH HEAVY RAIN AND
THE POSSIBILITY OF FLOODING.

THE 12Z GFS AND NAM ARE IN PRETTY GOOD AGREEMENT WITH THE PLACEMENT
OF THE WARM FRONT OVER THE NEXT COUPLE DAYS...WHICH WILL BE THE
FOCUS FOR WHERE THE PCPN/HEAVY RAIN POTENTIAL WILL LIE. THIS
BOUNDARY IS SLATED TO MOVE NORTH TODAY...LAYING UP ROUGHLY FROM NEAR
THE IA/MN BORDER INTO NORTHERN ILL TONIGHT...AND THEN SLOWLY SINKS
BACK INTO CENTRAL IA/CENTRAL ILL BY MONDAY MORNING. APPRECIABLE
FRONTOGENETIC RESPONSE THROUGH THE ATMOSPHERE IS INDICATED NORTH OF
THE SFC FRONT...WITH THE CURRENT PCPN LINING UP VERY WELL WITH THE
800:700 MB LAYER. THIS FRONTOGENETIC FORCING DOES SHIFT SOME
NORTH/NORTHEAST TONIGHT...MORE FROM EASTCENTRAL MN INTO CENTRAL WI.
MEANWHILE...THE STRONGEST ISENTROPIC ADVECTION IN THE 850:700 MB
LAYER IS CENTERED MORE ACROSS CENTRAL WI TONIGHT. THE NOSE OF THE
850 MB MOISTURE TRANSPORT ALSO SHIFTS NORTHEAST TONIGHT...MORE
FOCUSED ACROSS NORTHCENTRAL WI..INTO THIS HIGHER THETA-E AIR AND
FRONTOGENETIC LIFT. THE RUC/NAM/LOCAL WRF PLACE THEIR MAIN QPF
WITHIN THIS BETTER FORCING...WHILE THE GFS IS A BIT MORE
SOUTH...MOSTLY ACROSS SOUTHEAST MN/SOUTHERN WI. THIS WOULD SEEM TO
BE AT ODDS WITH WHERE IT PLACES ITS BEST FORCING. BELIEVE THE MAIN
BAND OF RAIN/EMBEDDED THUNDERSTORMS WILL SHIFT A BIT NORTH TONIGHT.
SOUTH OF THERE THOUGH...STILL EXPECT SHOWERS/STORMS TO
DEVELOP...ALTHOUGH MORE CONVECTIVE IN NATURE THAN TO THE NORTH. GOOD
850:700 MB QG CONVERGENCE...THE VICINITY OF THE SFC FRONT...STRONG
LOW LEVEL THERMAL GRADIENT...AND ELEVATED CAPES/S AROUND 750 J/KG
JUST NORTH OF THE SFC FRONT SHOULD HELP IN THAT DEVELOPMENT. SFC
PW/S ARE STILL IN EXCESS OF 2 INCHES...WHICH KEEPS HEAVY RAIN IN THE
PICTURE. HOWEVER...LOCATIONS TO THE NORTH HAVE BEEN MUCH DRIER AND
CAN TAKE A CONSIDERABLE AMOUNT OF RAIN...GENERALLY 3 OR MORE INCHES
IN 1 TO 3 HOURS. SOUTH THOUGH...VALUES GENERALLY RANGE FROM 1-2
INCHES. ANY CONVECTIVE DOWNPOURS COULD PRODUCE 1 TO 2 INCHES PER
HOUR RAIN RATES. SO...WILL EXTEND THE FLASH WATCH THROUGH 4 AM.
WILL NOT ADD OR REMOVE ANY COUNTIES FROM THE WATCH FOR NOW.

ON SUNDAY...A WEAK RIPPLE ALONG THE 500 MB FLOW WILL TRACK EAST
FROM THE CENTRAL PLAINS TO ACROSS IA/ILL. THIS WILL WORK WITH THE
PERSISTENT WARM FRONT AND FRONTOGENETIC FORCING TO CONTINUE PRODUCE
RAIN AND THUNDERSTORMS...MOSTLY ALONG AND NORTH OF THE SFC FRONT.
THIS WILL PERSIST SUNDAY NIGHT. AGAIN...SFC PW/S AROUND 2 INCHES
WILL CONTINUE THE THREAT FOR HEAVY RAIN...AND THE THE CURRENT WATCH
COULD BE EXTENDED...OR PERHAPS A DIFFERENT WATCH WILL BE NEEDED FOR
LATER IN THE DAY SUNDAY...AS A RESULT.

FOR MONDAY...THE SUN NIGHT PCPN SHOULD SHIFT EAST...BUT THAT WARM
FRONT WILL STILL BE TO THE SOUTH...WITH NOW A COLD FRONT APPROACHING
THE UPPER MISSISSIPPI RIVER VALLEY FROM THE NORTHERN PLAINS. THE
CHANCE FOR SHOWERS/STORM DEVELOPMENT AROUND THE WARM FRONT WILL
CONTINUE. MEANWHILE...THE COLD FRONT LOOKS TO MOVE IN ON
TUESDAY...WITH YET MORE SHOWERS AND STORMS PROBABLE.

OVERALL...THE WET AND UNSETTLED PATTERN WILL CONTINUE INTO MON/TUES.
THE MODELS ARE TRENDING TOWARD SIMILAR SOLUTIONS...BUT STILL HAVE
DIFFERENCES IN THEIR QPF. HAVE OPTED TO GO WITH WHERE THE BEST
FORCING LIES RATHER THAN WHERE THE MODELS PAINT THEIR QPF. WHILE THE
POSITIONING OF THE WARM FRONT IS THE FOCUS FOR THE RAIN...VARIOUS
OTHER WEATHER FEATURES //SHORTWAVES...850 MB JET/MOISTURE
TRANSPORT...ETC// WILL PLAY THEIR ROLES...AND MUCK UP THE OVERALL
PICTURE A BIT. THE HEAVY RAIN POTENTIAL REMAINS HIGH...AND THE FLASH
FLOOD WATCH CONTINUES AS A RESULT.

LONG TERM...TUESDAY NIGHT THROUGH SATURDAY

THE 500 MB FLOW LOOKS TO STAY ZONAL FOR MOST OF NEXT WEEK...AND
FAIRLY ACTIVE...AS THE MODELS ZIP VARIOUS PERTURBATIONS THROUGH THE
MEAN FLOW. THIS WILL RESULT IN CONTINUED PCPN CHANCES FOR MOST OF
NEXT WEEK...ALTHOUGH THE TIMING ON WHEN THE BEST CHANCES WILL BE IS
DIFFICULT IN A PATTERN SUCH AS THIS. WILL CONTINUE TO PAINT THE POPS
WITH BROAD STROKES...AVOIDING TOO MUCH REFINEMENT UNTIL CONFIDENCE
IN THE TIMING/STRENGTH/PLACEMENT OF THE VARIOUS SHORTWAVES AND/OR
SFC BOUNDARIES INCREASES.

AVIATION...

FORECAST CONFIDENCE WAS FAIRLY HIGH THAT PERIODS OF SHOWERS AND
THUNDERSTORMS SHOULD CONTINUE TO AFFECT THE AREA THROUGH TONIGHT
INTO SUNDAY. THIS WAS BASED ON MOIST SOUTHERLY FLOW IMPINGING ON
SURFACE AND 850MB FRONT...ALONG WITH PARADE OF UPPER LEVEL
DISTURBANCES INTERACTING WITH THE FRONT. AS A RESULT...IFR AND/OR
MVFR ARE EXPECTED TO BE THE PREDOMINANT CONDITIONS AT BOTH LSE AND
RST TAF SITES.

THOMPSON

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...FLASH FLOOD WATCH UNTIL 4 AM CDT SUNDAY FOR WIZ032-WIZ033-WIZ041-
     WIZ053-WIZ054-WIZ055-WIZ061.

MN...FLASH FLOOD WATCH UNTIL 4 AM CDT SUNDAY FOR MNZ079-MNZ086-MNZ087-
     MNZ088-MNZ094-MNZ095-MNZ096.

IA...FLASH FLOOD WATCH UNTIL 4 AM CDT SUNDAY FOR IAZ008-IAZ009-IAZ010-
     IAZ011-IAZ018-IAZ019-IAZ029-IAZ030.

&&
Hazardous weather outlook, Aug 18, 3:30 PM CDT, 7 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
330 PM CDT SAT AUG 18 2007

IAZ008>011-018-019-029-030-MNZ086>088-094>096-WIZ041-053>055-061-
191100-
ALLAMAKEE-CHICKASAW-CLAYTON-CRAWFORD-DODGE-FAYETTE-FILLMORE-FLOYD-
GRANT-HOUSTON-HOWARD-LA CROSSE-MITCHELL-MOWER-OLMSTED-RICHLAND-
VERNON-WINNESHIEK-WINONA-
330 PM CDT SAT AUG 18 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTHEAST IOWA...
SOUTHEAST MINNESOTA...AND SOUTHWEST WISCONSIN.

.DAY ONE...TONIGHT

A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH TONIGHT. ABUNDANT
MOISTURE CONTINUES TO BE PULLED NORTHWARD...AHEAD OF LOW PRESSURE AND
AN UPPER LEVEL DISTURBANCE IN SOUTH DAKOTA AND A FRONT LIFTING NORTH
ACROSS IOWA. AS A RESULT...THUNDERSTORMS CAPABLE OF PRODUCING
TORRENTIAL DOWNPOURS AND LOCALLY HEAVY RAINS ARE CERTAINLY POSSIBLE.
THESE RAINS COULD CAUSE FLOODING PROBLEMS IF THEY FALL ON URBAN AREAS
OR ACROSS LOCATIONS THAT HAVE HAD SIGNIFICANT RAIN DURING THE PAST
WEEK. DUE TO LIMITED INSTABILITY TONIGHT...ANY THUNDERSTORMS ARE NOT
EXPECTED TO BE SEVERE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

AN ACTIVE WEATHER PATTERN WILL KEEP THE AREA UNDER THE GUN FOR
SEVERAL ROUNDS OF THUNDERSTORMS THROUGH THE WEEKEND AND INTO NEXT
WEEK. UPPER LEVEL DISTURBANCES CROSSING THE REGION...ALONG WITH
CONTINUED MOISTURE RETURN INTO AND OVER A STATIONARY FRONTAL
BOUNDARY ACROSS IOWA...WILL BRING THUNDERSTORM CHANCES TO THE AREA
FOR MUCH OF THE SUNDAY THROUGH FRIDAY PERIOD.

THE GREATEST THREAT FROM THESE THUNDERSTORMS LOOKS TO BE REPEATED
ROUNDS OF HEAVY RAINS. THE ATMOSPHERE WILL BE QUITE MOIST...AND ANY
STORMS THAT DO DEVELOP SHOULD BE VERY GOOD RAIN PRODUCERS. REPEATED
BOUTS OF HEAVY RAINFALL WOULD LEAD TO CONTINUED FLOODING CONCERNS
ACROSS THE AREA. THE FRONT WILL BE CLOSER TO THE AREA SUNDAY AND
MONDAY. THE AIRMASS SOUTH OF THE FRONT EXPECTED TO BE QUITE UNSTABLE.
THERE IS A SMALL CHANCE OF SEVERE STORMS DURING THE AFTERNOON AND
EVENING HOURS OF SUNDAY AND MONDAY...MAINLY SOUTH OF AN AUSTIN
MINNESOTA TO RICHLAND CENTER WISCONSIN LINE. THE SEVERE THREATS WOULD
BE LARGE HAIL AND STRONG WINDS.

FOR TUESDAY AND BEYOND...IT IS TOO EARLY TO DETERMINE THE TIMING AND
DETAILS OF ANY SEVERE STORM THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED TONIGHT. HOWEVER...SPOTTER
ACTIVATION MAY BE NEEDED SUNDAY AND OR MONDAY. RAINFALL REPORTS...
ALONG WITH REPORTS OF HEAVY RAIN...HIGH WATER OR FLOODING WOULD BE
GREATLY APPRECIATED.

.EMERGENCY MANAGEMENT COORDINATION...

NO CALL IS SCHEDULED.

MNZ079-WIZ017-029-032>034-042>044-191100-
ADAMS-BUFFALO-CLARK-JACKSON-JUNEAU-MONROE-TAYLOR-TREMPEALEAU-WABASHA-
330 PM CDT SAT AUG 18 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST MINNESOTA
AND WESTERN INTO CENTRAL WISCONSIN.

.DAY ONE...TONIGHT

ABUNDANT MOISTURE CONTINUES TO BE PULLED NORTHWARD...AHEAD OF LOW
PRESSURE AND AN UPPER LEVEL DISTURBANCE IN SOUTH DAKOTA AND A FRONT
LIFTING NORTHWARD ACROSS IOWA. A FEW THUNDERSTORMS COULD PRODUCE
LOCALLY HEAVY RAINS...BUT WITH GENERALLY DRY CONDITIONS ACROSS THE
AREA...FLOODING PROBLEMS ARE NOT ANTICIPATED. DUE TO LIMITED
INSTABILITY TONIGHT...ANY THUNDERSTORMS ARE NOT EXPECTED TO BE
SEVERE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

AN ACTIVE WEATHER PATTERN WILL KEEP THE AREA UNDER THE GUN FOR
SEVERAL ROUNDS OF THUNDERSTORMS THROUGH THE WEEKEND AND INTO NEXT
WEEK. UPPER LEVEL DISTURBANCES CROSSING THE REGION...ALONG WITH
CONTINUED MOISTURE RETURN INTO AND OVER A STATIONARY FRONTAL
BOUNDARY ACROSS IOWA...WILL BRING THUNDERSTORM CHANCES TO THE AREA
FOR MUCH OF THE SUNDAY THROUGH FRIDAY PERIOD.

THE GREATEST THREAT FROM THESE THUNDERSTORMS LOOKS TO BE REPEATED
ROUNDS OF HEAVY RAINS. THE ATMOSPHERE WILL BE QUITE MOIST...AND ANY
STORMS THAT DO DEVELOP SHOULD BE VERY GOOD RAIN PRODUCERS. REPEATED
BOUTS OF HEAVY RAINFALL COULD LEAD TO AN INCREASED FLOODING THREAT
ACROSS THE AREA INTO NEXT WEEK. WITH THE FRONT AND MORE UNSTABLE
AIRMASS EXPECTED TO BE WELL SOUTH OF THE AREA ACROSS IOWA...ANY
THUNDERSTORMS SUNDAY AND MONDAY ARE NOT EXPECTED TO BECOME SEVERE.

FOR TUESDAY AND BEYOND...IT IS TOO EARLY TO DETERMINE THE TIMING AND
DETAILS OF ANY SEVERE STORM THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED TONIGHT OR SUNDAY. HOWEVER...ANY
HEAVY RAINFALL REPORTS WOULD BE GREATLY APPRECIATED.

.EMERGENCY MANAGEMENT COORDINATION...

NO CALL IS SCHEDULED.

RRS/THOMPSON

In the hours before

Local storm report, Aug 18, 9:29 PM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
929 PM CDT SAT AUG 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     FLASH FLOOD      3 W VIROQUA             43.56N 90.95W
08/18/2007                   VERNON             WI   LAW ENFORCEMENT

            CREEKS OUT OF THEIR BANKS AT SIDIE HOLLOW CAMPGROUND.

&&

JLR
Local storm report, Aug 18, 9:30 PM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
930 PM CDT SAT AUG 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 PM     FLASH FLOOD      LA CROSSE               43.83N 91.23W
08/18/2007                   LA CROSSE          WI   AMATEUR RADIO

            MULIPLE HOMES WITH BASEMENT FLOODING. ONE WITH FIRST
            FLOOR FLOODING.

&&

JLR
Local storm report, Aug 18, 9:46 PM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
946 PM CDT SAT AUG 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 PM     FLASH FLOOD      3 S OAK RIDGE           43.25N 91.02W
08/18/2007                   CRAWFORD           WI   LAW ENFORCEMENT

            MUD SLIDE ON COUNTY ROAD O SOUTH OF OAK RIDGE.

&&

JLR
Local storm report, Aug 18, 10:54 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1054 PM CDT SAT AUG 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1048 PM     FLASH FLOOD      ELBA                    44.09N 92.02W
08/18/2007                   WINONA             MN   EMERGENCY MNGR

            THE INTERSECTION OF COUNTY 74 AND STATE HIGHWAY 74 WAS
            FLOODED.

1048 PM     FLASH FLOOD      STOCKTON                44.03N 91.77W
08/18/2007                   WINONA             MN   EMERGENCY MNGR

            HIGHWAY 14 AT FARMERS PARK CLOSED BY FLOODING.

1048 PM     FLASH FLOOD      2 S LEWISTON            43.96N 91.87W
08/18/2007                   WINONA             MN   EMERGENCY MNGR

            CAR STUCK IN HIGH WATER ON COUNTY 29.

1048 PM     FLASH FLOOD      4 S RIDGEWAY            43.86N 91.57W
08/18/2007                   WINONA             MN   EMERGENCY MNGR

            MUDSLIDE ACROSS COUNTY 11.

1048 PM     FLASH FLOOD      3 N RUSHFORD            43.86N 91.75W
08/18/2007                   WINONA             MN   AMATEUR RADIO

            STATE HIGHWAY 43 CLOSED SOUTH OF INTERSTATE 90 BY A
            MUDSLIDE.

&&

04
Local storm report, Aug 18, 11:03 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1103 PM CDT SAT AUG 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     FLASH FLOOD      LEWISTON                43.98N 91.87W
08/18/2007                   WINONA             MN   BROADCAST MEDIA

            TREE AND MUD SLIDES IN LEWISTON.

&&

04
Local storm report, Aug 18, 11:12 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1112 PM CDT SAT AUG 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1112 PM     FLASH FLOOD      EYOTA                   43.99N 92.23W
08/18/2007                   OLMSTED            MN   EMERGENCY MNGR

            STREET FLOODING. SAND BAGGING HAS STARTED WITH SOME
            STREET CLOSURES.

&&

04

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 18, 7:36 PM CDTFlash Flood WarningARXHouston, Winona3 hr
Aug 18, 9:45 PM CDTRiver Flood WarningARXOlmsted, Winona34 hr
Aug 18, 10:10 PM CDTFlash Flood WarningARXHouston, Winona3 hr
Aug 18, 10:10 PM CDTFlash Flood WarningARXHouston, Wabasha, Winona3 hr
Aug 18, 10:39 PM CDTFlash Flood WarningARXOlmsted3 hr
Aug 18, 11:15 PM CDTRiver Flood WarningARXOlmsted30 hr
Aug 19, 12:56 AM CDTFlash Flood WarningARXOlmsted, Wabasha, Winona6 hr
Aug 19, 12:56 AM CDTFlash Flood WarningARXDodge, Fillmore, Houston, Olmsted, Wabasha, Winona6 hr
Aug 19, 3:22 AM CDTRiver Flood WarningARXOlmsted26 hr
Aug 19, 8:58 AM CDTRiver Flood WarningARXFillmore, Houston8 hr
Aug 19, 10:15 AM CDTRiver Flood WarningARXWabasha43 hr

Nearby

River Flood Warnings in Minnesota, 2007Every river flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.